# SDR 7AHR201403070001

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 66,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE PAN & COVER AREA CHAFED.  REMOVED DAMAGE GORE WEB AND PREVIOUS REPAIR IAW SRM 51-30-2, PG 32 AND SR1-2020138697 INSTRUCTIONS. HFEC EDDY CURRENT HOLES AND SURROUNDING AREA.INSTALLED REPAIR IAW SRM 53-10-11, PG 119-127, DWG 53-14025 AND FAA FORM 8110-9 APPROVAL.
